# SDR 96ZZZX1492

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle Set
- Part number: 3039260
- Condition: Defective
- Location: Rt Engne
- Part time: 118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOZZLE SET DEFECTIVE.  SIL PW200-002.  REMOVED DUE TO CARBON ACCUMULATION THAT COULD CAUSE ENGINE START DIFFICULTY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
